# SDR DXTA200500760

- Difficulty date: June 9, 2005
- Submitted: June 13, 2005
- Operation: Air carrier
- Aircraft: N924QS
- Make and model: Cessna 750
- Aircraft serial: 7500124
- Aircraft time: 4,656 hours, 2,836 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THROUGH FL370 AT MACH .80, GEAR UNLOCK LIGHT ILLUMINATED ACCOMPANIED BY AUDIBLE CLUNK.  AIRCRAFT WAS SLOWED AND A DESCENT WAS BEGUN.  LIGHT WENT OFF AT FL260 AND 250 KNOTS WITH ANOTHER CLUNK.  ITEM IS UNDER INVESTIGATION.
